# SDR ASAA2012063092452

- Difficulty date: June 3, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 12,945 hours, 3,926 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 1 Genereator
- Part time: 26,827 hours, 9,969 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

THE NR 1 IDG DRIVE LIGHT IS NOT ILLUMINATED WITH NR 1 ENGINE SHUTDOWN.  BULBS TESTED GOOD.  REMOVED NR 1 ENGINE IDG IAW AMM 24-11-11-000-801 AND REPLACED WITH SERVICABLE IDG IAW AMM 24-11-11-400-801.  OPS TESTED NR 1 ENGINE IDG IAW AMM 24-11-00-700-802 NORMAL.
